Panadol Cold & Flu Blackcurrant
No reward points for this product.
For the treatment of cold & flu symptoms including fever, headache,sore throat & pain.
Panadol Cold & Flu Hot Blackcurrant plus Vitamin C contains paracetamol and ascorbic acid (Vitamin C). Paracetamol is a pain relieving medicine that also helps to reduce your temperature when you have a fever. The Vitamin C supplements your natural Vitamin C levels which may drop when you have a viral infection like a cold.
- Size
- 5
- Type of Product
- Liquid
Each sachet contains 600mg paracetamol, 40mg ascorbic acid, 4000mg sucrose and approximately 170mg sodium.
Adults & children aged 12 years and over- One sachet can be taken every 4 hours up to a maximum of 6 sachets in any 24 hour period.
Grade Comments (0)